Linear disjointness preservers of operator algebras and related structures

Jung Hui Liu, Chun Yen Chou, C J LIAO, Ngai Ching Wong

Research output: Contribution to journalJournal articlepeer-review

18 Citations (Scopus)


We survey some recent studies of linear zero product or orthogonality preservers between C/W-algebras, their dual or predual spaces, and holomorphic disjointness preservers of C-algebras. Such maps are expected to provide algebra or linear Jordan (∗-) homomorphisms between the underlying operator algebras. We also study orthogonality preservers between Hilbert C-modules and Fourier algebras. A few open problems are stated.

Original languageEnglish
Pages (from-to)277-307
Number of pages31
JournalActa Scientiarum Mathematicarum
Issue number1-2
Publication statusPublished - 2018

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

User-Defined Keywords

  • Fourier algebras
  • Hilbert C∗-modules
  • Holomorphic maps of C∗-algebras
  • Jordan homomorphisms
  • Orthogonality preservers
  • Zero product preservers


Dive into the research topics of 'Linear disjointness preservers of operator algebras and related structures'. Together they form a unique fingerprint.

Cite this